# SDR DALA2017060704532

- Difficulty date: June 6, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 76,411 hours, 58,575 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 161-162
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS WERE FOUND ON FUSELAGE SKIN AND INTERNAL DOUBLER BS 161 AND 162 BETWEEN LONGERONS 11R TO 12R AT UPPER FORWARD DOOR FRAME OF FWD SERVICE DOOR.  THE SKIN WAS REPAIRED IAW  SRM 53-05, FIG 176.
